# SDR ASAA0752167

- Difficulty date: October 29, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,220 hours, 1,511 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 233A3101
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROL CABIN LIGHT ILLUMINATED ON RECALL CHECK.  PREVIOUS FLIGHT SHOWS NR 2 CONTROLLER WITH FLT DECK TRIM VALVE FAULT.  VERIFY TEST NR 2 CONTROLLER GOOD.  RESET, FAULT DID NOT REOCCUR.
